Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical solution for eigenvalues and eigenfunctions of a Hermitian kernel and an error estimate

Author: E. Rakotch
Journal: Math. Comp. 29 (1975), 794-805
MSC: Primary 65R05
MathSciNet review: 0373356
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New error estimates for eigenvalues of symmetric integral equations are obtained. These estimates are applicable to a more general class of integration methods and, in many cases, are better than those of Wielandt. For every eigenvalue, a numerical solution for the corresponding eigenfunction is also obtained. Whenever the exact eigenvalue happens to be simple, an error estimate for the corresponding eigenfunction is also derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society